CureZone   Log On   Join
Re: Does this sound like early Alzheimers, anyone know?
 
747030 Views: 2,439
Published: 16 years ago
 
This is a reply to # 15,265

Re: Does this sound like early Alzheimers, anyone know?


Although Lipitor (for high cholesterol) has many nasty side effects, I feel your mother-in-law may have toxic heavy metal inher body which could be causing her strange behavior, anxiety attacks, and unwillingness to go out. Tell her to stop the Lipitor for at least a month and see if she improves. If she is willing, have a little hair sample tested at a lab for toxic metals and then try the natural flushing techniques which are safe to use. I think it is prudent for older folks to be tested for toxic heavy metals because it is found in so many products and even in our tap water. I wish we had known this before my mother-in-law had to go to a nursing home because of dementia years ago. She died there, and had gotten so bad she didn't even know her family members any more. Very sad. Don't wait. Good luck. Jax in Colorado
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.406 sec, (1)